Bases for cluster algebras from orbifolds with one marked point
Algebraic Combinatorics, Volume 2 (2019) no. 3, p. 355-365

We generalize the construction of the bangle, band and bracelet bases for cluster algebras from unpunctured orbifolds to the case where there is only one marked point on the boundary.

Received : 2018-01-29
Revised : 2018-10-01
Accepted : 2018-11-05
Published online : 2019-06-06
DOI : https://doi.org/10.5802/alco.48
Classification:  13F60
Keywords: cluster algebra, unpunctured orbifold, basis, snake graph
@article{ALCO_2019__2_3_355_0,
     author = {\c Canak\c c\i , \.Ilke and Tumarkin, Pavel},
     title = {Bases for cluster algebras from orbifolds with one marked point},
     journal = {Algebraic Combinatorics},
     publisher = {MathOA foundation},
     volume = {2},
     number = {3},
     year = {2019},
     pages = {355-365},
     doi = {10.5802/alco.48},
     zbl = {07066879},
     language = {en},
     url = {https://alco.centre-mersenne.org/item/ALCO_2019__2_3_355_0}
}
Bases for cluster algebras from orbifolds with one marked point. Algebraic Combinatorics, Volume 2 (2019) no. 3, pp. 355-365. doi : 10.5802/alco.48. https://alco.centre-mersenne.org/item/ALCO_2019__2_3_355_0/

[1] Çanakçı, İlke; Lee, Kyungyong; Schiffler, Ralf On cluster algebras from unpunctured surfaces with one marked point, Proc. Am. Math. Soc., Ser. B, Volume 2 (2015), pp. 35-49 | Article | MR 3422667 | Zbl 1350.13019

[2] Çanakçı, İlke; Schiffler, Ralf Snake graph calculus and cluster algebras from surfaces, J. Algebra, Volume 382 (2013), pp. 240-281 | Article | MR 3034481 | Zbl 1319.13012

[3] Çanakçı, İlke; Schiffler, Ralf Snake graph calculus and cluster algebras from surfaces II: self-crossing snake graphs, Math. Z., Volume 281 (2015) no. 1-2, pp. 55-102 | Article | MR 3384863 | Zbl 1375.13029

[4] Çanakçı, İlke; Schiffler, Ralf Snake graph calculus and cluster algebras from surfaces III: band graphs and snake rings, Int. Math. Res. Not., Volume 2019 (2019) no. 4, pp. 1145-1226 | Article | MR 3915299

[5] Felikson, Anna; Shapiro, Michael; Tumarkin, Pavel Cluster algebras and triangulated orbifolds, Adv. Math., Volume 231 (2012) no. 5, pp. 2953-3002 | Article | MR 2970470 | Zbl 1256.13014

[6] Felikson, Anna; Shapiro, Michael; Tumarkin, Pavel Cluster algebras of finite mutation type via unfoldings, Int. Math. Res. Not. (2012) no. 8, pp. 1768-1804 | Article | MR 2920830 | Zbl 1283.13020

[7] Felikson, Anna; Tumarkin, Pavel Bases for cluster algebras from orbifolds, Adv. Math., Volume 318 (2017), pp. 191-232 | Article | MR 3689740 | Zbl 06769053

[8] Fock, Vladimir; Goncharov, Alexander Moduli spaces of local systems and higher Teichmüller theory, Publ. Math., Inst. Hautes Étud. Sci. (2006) no. 103, pp. 1-211 | Article | Numdam | MR 2233852 | Zbl 1099.14025

[9] Fomin, Sergey; Shapiro, Michael; Thurston, Dylan Cluster algebras and triangulated surfaces. I. Cluster complexes, Acta Math., Volume 201 (2008) no. 1, pp. 83-146 | Article | MR 2448067 | Zbl 1263.13023

[10] Fomin, Sergey; Thurston, Dylan Cluster algebras and triangulated surfaces Part II: Lambda lengths, Mem. Am. Math. Soc., Volume 255 (2018) no. 1223, v+97 pages | MR 3852257 | Zbl 07000309

[11] Fomin, Sergey; Zelevinsky, Andrei Cluster algebras. I. Foundations, J. Am. Math. Soc., Volume 15 (2002) no. 2, pp. 497-529 | Article | MR 1887642 | Zbl 1021.16017

[12] Fomin, Sergey; Zelevinsky, Andrei Cluster algebras. IV. Coefficients, Compos. Math., Volume 143 (2007) no. 1, pp. 112-164 | Article | MR 2295199 | Zbl 1127.16023

[13] Musiker, Gregg; Schiffler, Ralf; Williams, Lauren Positivity for cluster algebras from surfaces, Adv. Math., Volume 227 (2011) no. 6, pp. 2241-2308 | Article | MR 2807089 | Zbl 1331.13017

[14] Musiker, Gregg; Schiffler, Ralf; Williams, Lauren Bases for cluster algebras from surfaces, Compos. Math., Volume 149 (2013) no. 2, pp. 217-263 | Article | MR 3020308 | Zbl 1263.13024

[15] Schiffler, Ralf Cluster algebras from surfaces: lecture notes for the CIMPA School Mar del Plata, March 2016, Homological methods, representation theory, and cluster algebras, Springer (CRM Short Courses) (2018), pp. 65-99 | Article | MR 3823388

[16] Thurston, Dylan Positive basis for surface skein algebras, Proc. Natl. Acad. Sci. USA, Volume 111 (2014) no. 27, pp. 9725-9732 | Article | MR 3263305 | Zbl 1355.57015